|Authors:||Stević, Stevo||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||On a class of higher-order difference equations||Journal:||Chaos, Solitons and Fractals||Volume:||42||Issue:||1||First page:||138||Last page:||145||Issue Date:||15-Oct-2009||Rank:||M21a||ISSN:||0960-0779||DOI:||10.1016/j.chaos.2008.11.012||Abstract:||
This paper presents a comprehensive study of the boundedness, global asymptotic stability and periodic character for positive solutions of a higher-order difference equation of interest.
Show full item record
checked on Nov 27, 2023
checked on Nov 28, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.